# SDR DHL2003604609

- Difficulty date: June 3, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5711283501N
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT CLIP RETAINER FITTING CORRODED, STA 1380.000 - STA.1400.000 LBL 8.  REMOVED CORRODED FITTING IAW SRM 51-1-21 PG 1. REMOVED CORROSION ON AFT CARGO COMPT CLIP RETAINER FITTING STA 1380.000 - STA.1400.000, LBL 8 IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING WITH NEW FASTENERS IAW SRM 51-1-21 PG 2.
